# SDR K11A2020032673301

- Difficulty date: March 5, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 57,588 hours, 38,091 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION, DUE TO SKIN BULGING, BETWEEN RH HORIZONTAL REAR SPAR UPPER CHORD AND UPPER SKIN @ R/H HORIZONTAL STAB STA 270
